Second order linear differential systems
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 4, pp. 437-449.
@article{ASENS_1980_4_13_4_437_0,
     author = {Neuman, F.},
     title = {Second order linear differential systems},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {437--449},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {4},
     year = {1980},
     doi = {10.24033/asens.1391},
     zbl = {0453.34006},
     mrnumber = {82d:34053},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1391/}
}
TY  - JOUR
AU  - Neuman, F.
TI  - Second order linear differential systems
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1980
DA  - 1980///
SP  - 437
EP  - 449
VL  - Ser. 4, 13
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1391/
UR  - https://zbmath.org/?q=an%3A0453.34006
UR  - https://www.ams.org/mathscinet-getitem?mr=82d:34053
UR  - https://doi.org/10.24033/asens.1391
DO  - 10.24033/asens.1391
LA  - en
ID  - ASENS_1980_4_13_4_437_0
ER  - 
%0 Journal Article
%A Neuman, F.
%T Second order linear differential systems
%J Annales scientifiques de l'École Normale Supérieure
%D 1980
%P 437-449
%V Ser. 4, 13
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1391
%R 10.24033/asens.1391
%G en
%F ASENS_1980_4_13_4_437_0
Neuman, F. Second order linear differential systems. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 4, pp. 437-449. doi : 10.24033/asens.1391. http://archive.numdam.org/articles/10.24033/asens.1391/

[1] A. L. Besse, Manifolds All of Whose Geodesics are Closed (Ergebnisse, Vol. 93, Springer, Berlin, New York, 1978). | MR | Zbl

[2] W. A. Coppel, Disconjugacy (Lecture Notes in Mathematics, Vol. 220, Springer, Berlin, New York, 1971). | MR | Zbl

[3] L. W. Green, A Theorem of Hopf (Michigan Math. J., Vol. 5, 1958, pp. 31-34). | MR | Zbl

[4] H. W. Guggenheimer, Differential Geometry, Dover Publ., Inc., New York, 1977. | MR | Zbl

[5] F. Neuman, Linear Differential Equations of the Second Order and Their Applications (Rend. Math., Vol. 4, 1971, pp. 559-617). | MR | Zbl

Cited by Sources: